The SECQ, linear regularity, and the strong chip for an infinite system of closed convex sets in normed linear spaces

Chong Li, K. F. Ng, Ting Kei Pong

Research output: Journal article publicationJournal articleAcademic researchpeer-review

55 Citations (Scopus)


We consider a (finite or infinite) family of closed convex sets with nonempty intersection in a normed space. A property relating their epigraphs with their intersection's epigraph is studied, and its relations to other constraint qualifications (such as the linear regularity, the strong CHIP, and Jameson's (G)-property) are established. With suitable continuity assumption we show how this property can be ensured from the corresponding property of some of its finite subfamilies.
Original languageEnglish
Pages (from-to)643-665
Number of pages23
JournalSIAM Journal on Optimization
Issue number2
Publication statusPublished - 1 Dec 2007
Externally publishedYes


  • Interior-point condition
  • Strong conical hull intersection property
  • System of closed convex sets

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Software

Cite this